# SDR IPXA2019010437503

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 19,648 hours, 12,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMERGENCY ESCAPE SLIDE WARNING LIGHT DOESNT WORK WHEN TESTED. PLACED WARNING LIGHT FOR EMEGENCY SLIDE ON L1 DOOR ON MEL 52-73-01-1 PLACARD INSTALLED. **SUPPLEMENTAL SDR** REPLACED ASPSU 70 WN PER AMM 52-73-18-401, OPS CK GOOD. PLACARD REMOVED AND ITEM CLEARED.
